MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); Insufficient Information (4580)
Date of Event 03/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 11060 aortic valve was explanted after an implant duration of 9 months due to unknown reason.The valve was replaced with a 23mm 11060a valve.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a patient with a 25mm 11060a aortic valved conduit (avc) was explanted after an implant duration of 9 months due to staphylococcus epidermidis endocarditis.The device was replaced with a 23mm 11060a avc.Per medical records, the patient presented with chest swelling and redness.Ct chest showed fluid collection and small pseudoaneurysm of aortic root graft, blood cultures + for mrse bacteremia.He was taken urgently to or for endocarditis and redo avc.Intraoperative findings showed peri-annular abscess/dehiscence of the aortic root conduit with vegetation on the aortic leaflets.The avc was resected from the annulus, and a 23mm avc was implanted and secured with sutures manually tied.Tee showed the new valve was functioning properly without leak.The patient transferred to the icu in critical but stable condition and discharged on pod #9.
 
Additional Manufacturer Narrative
Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492500222
MDR Report Key22014102
Report Number2015691-2025-03798
Device Sequence Number7883637
Product Code LWR
UDI-Device Identifier00690103193855
UDI-Public(01)00690103193855(17)270305
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/25/2025
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age62 YR
Patient SexMale